# SDR SWIA200819957

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 14,783 hours, 10,581 cycles
- Engine: Ge CF34*
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Condition: Arced
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITION B-IGNITOR AND LEAD SHOW SIGNS OF ARCING.  REPLACED THE IGNITION B IGNITOR AND LEAD IAW 74-20-03.  OPS CHECK GOOD.
